# SDR 99ZZZX3816

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N411ER
- Make and model: Cessna 172R
- Aircraft serial: 17280262
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 072110512
- Condition: Melted
- Location: Pitot
- Part time: 1,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WRITTEN DISCREPANCY (AIR SPEED INDICATOR NOT WORKING).  FOUND AIR SPEED NOT WORKING AFTER CHECKING AIR SPEED AT PITOT.  INSPECTED TUBING FROM AIR SPEED OUT TO THE PITOT MAST.  FOUND WIRING FROM HEATED PITOT MAST HAD BURNED THROUGH TUBE.  CUT DAMAGE PART OFF AND RE-CONNECTED LINE.  SEPARATED WIRE FROM TUBING AND INSTALLED SPYRO IN PITOT TUBING.
